# SDR 03FDEA01652

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 39,160 hours, 6,560 cycles
- Engine: Ge CF680
- System (JASC): 5200 · Doors
- Part: Door
- Part number: ABM7063501
- Part serial: FX0031
- Condition: Separated
- Location: Ram Air
- Part time: 39,159 hours, 6,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

MODERATE SOUNDING BANG AT CRUISE ALT 33,000 FT APPEARED TO BE AROUND FUSELAGE AREA BELOW CAPT. SEAT.  NO ABNORMAL ENG/HYD/AIR INDICATIONS. A/C INSPECTED FOR POSSIBLE BIRD STRIKE.  THIS WAS NOT A BIRD STRIKE NR 1 RAM AIR SCOOP DOOR CAME OFF IN FLIGHT DOOR ON ORDER.    FACT REMOVED AND REPLACED NR 2 RAM AIR INLET DOOR ASSY IAW AMM 21-55-01-41 AND 21-62-14-5 1. OP CHECKS AND LEAK CHECKS GOOD.
